# SDR 96ZZZX3385

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3487D
- Make and model: Cessna 170B
- Aircraft serial: 27030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Lt Mlg Leg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, A 3 INCH CRACK WAS DISCOVERED AFT OF THE LEFT LANDING GEAR LEG ADJACENT TO THE GEARBOX.  WAS DIFFICULT TO SEE, DUE TO CLOSE PROXIMITY TO OVERLAPPING EXTERIOR GEARBOX SKIN.  WOULD RECOMMEND USE OF LIGHT BELOW FUSELAGE WHILE INSPECTING THROUGH CABIN FLOOR PANELS.
